# SDR UIEA2016012700031

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,106 hours, 16,515 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: P2780540101P
- Part serial: 1464
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC FUNCTION INOPERATIVE.  OPENED MEL 49-11-01-01, REQUIRES TROUBLESHOOTING.  R&R VARIABLE VOLUME CHAMBER ON APU.  R&R INLET TEMPERATURE SENSOR ON APU.  R&R SOLENOID VLV ASSEMBLY ON APU IAW AMM 49-53-07, 49-61-04 & 49-27-08.  OPERATIONAL CHECK ON APU NORMAL IAW 49-11-00.  R&R SOV.  OPERATIONS CHECKED NORMAL IAW AMM 36-11-10.
